VeDA Forum

Notifications
Clear all

Vestibular Disorder newbie


Lacey
(@lacey)
New Member
Joined: 4 months ago
Posts: 2
Topic starter  

Hello!

 

I had vestibular disorder about 2 years after lifting a too heavy weight.  It got better over time with physio.

Last month it has come back either from a neck strain due to working out/getting the Covid vaccine that same week.

My symptoms this time were worse: brain fog, imbalance, dull ache right side top of head; a slight tingling right side of face that only lasted a few days; anxiety; muscle twitches in legs 

The symptoms are a bit better now and my doctor said it will get better with time and to journal my symptoms to see if there is a trend. 

An odd random symptom that I can’t explain: 

-right after today’s lunch I felt dizzy, anxious, brain fog but it lasted about 20 minutes and felt better as the day went on. My blood pressure is fine.

Does anyone’s dizziness get worse with salty foods, etc?  I had the same food for dinner last night so it is so random.

-has anyone’s dizziness/light headedness get worse when you sleep in your side? This is so random for me too.

 

Thanks for any insight you can offer! 


Quote
GM
 GM
(@lucy)
New Member
Joined: 4 months ago
Posts: 3
 

🤢 I have had vertigo, nausea, vomits, fog brain ,muscles twitches of right leg, high blood pressure at night since 4/1 after PFizer injection. I refused second dose.


ReplyQuote
evvv
 evvv
(@evan44)
New Member
Joined: 4 months ago
Posts: 1
 

Hi,
Lacey
Sad about your condition. I can relate your difficulties with mine. I'm following the tips from my physio for many years. I heard many people find their vertigo symptoms including dizziness gets worse after including a high salt content food items and alcohol. As intake of high salt content foods can increase your resting blood pressure which in turn causes fluctuations and instability while standing. Also, my physio advised me to avoid aged cheeses, processed meats, chocolate, coffee, and alcoholic beverages like red wine and beer. You should take a trial by reducing your intake of salty foods and check this is the reason for your difficulties or not. 


GM liked
ReplyQuote
keets2000
(@keets2000)
Active Member
Joined: 3 weeks ago
Posts: 5
 

@lucy hi i’m literally having these symptoms did u get them straight after your vaccine? or did they occur after a few weeks ??


ReplyQuote